# SDR 2000ZZZX94

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN'S ALTIMETER FAILED ON TAKEOFF.  REMOVED AND REPLACED NR 1 ALTIMETER.  TESTED OK.  COMPONENT P/N KEA3460663-3062-00.  (X)
